# SDR 9706449618

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Rt Engine
- Part time: 38,576 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF RIGHT HYDRAULIC SYSTEM FLUID AND PRESSURE OCCURRED EN ROUTE BOI-MSP.  CREW DECLARED AN EMERGENCY AND FLIGHT WAS CONTINUED TO DESTINATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP. OPERATIONAL CHECK NORMAL.
